# SDR A6WA2013100200234

- Difficulty date: September 26, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 26,730 hours, 25,410 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT T/E ATTACH FITTING AT WS 264.00 IS CRACKED.  REMOVED CRACKED FITTING AT WS 264.00 AND INSTALLED NEW SERVICEABLE FITTING, PN 601R10836-3 IAW SRM 51-42-06, 51-42-21.
